Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 80, NWS Indianapolis, IN

March 18, 2013Crawford County, Lawrence County, Illinois; Knox County, Sullivan County, Indiana

NWS Indianapolis, IN issued this river flood warning at Mar 18, 2013, 10:38 AM CDT for Crawford County, Lawrence County, Illinois; Knox County, Sullivan County, Indiana. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 10:38 AM CDT (15:38 UTC)
Expired
Mar 18, 2013, 10:30 PM CDT
In force
12 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Riverton (RVTI3). The gauge peaked at 14.94 ft at Mar 17, 2013, 10:00 AM CDT.

actionminormoderate10152003/1803/1903/20
Action stage
10 ft
Minor stage
15 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03342000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WGUS43 KIND 181538
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1138 AM EDT MON MAR 18 2013

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN SOUTHERN INDIANA... 

  EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER...WABASH 
  RIVER...

.LOWLAND RIVER FLOODING WILL DEVELOP QUICKLY ALONG PORTIONS OF RIVERS
IN SOUTHERN INDIANA FOLLOWING OVERNIGHT RAINS OF ONE TO NEARLY THREE
INCHES.  SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING WILL AFFECT
SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER 
PARKS.  FLOODING WILL BEGIN BY MONDAY EVENING.

FLOODING ALONG THE WHITE RIVER IN SOUTHWEST INDIANA WILL BE THE
HIGHEST SINCE THE MIDDLE OF JANUARY.  SIGNIFICANT RISES WILL OCCUR
ALONG THE EAST FORK WHITE RIVER IN LAWRENCE AND MARTIN COUNTIES BY
TUESDAY EVENING.  FLOODING ALONG THE WABASH WILL BE SIMILAR TO THAT
OF FEBRUARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO 
ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC071-093-175-191538-
/O.NEW.KIND.FL.W.0073.130319T1030Z-130320T1000Z/
/SERI3.1.ER.130319T1030Z.130319T1200Z.130319T2200Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING.
* AT  8:00 AM MONDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 12.2 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 12.0 FEET...SIGNIFICANT AGRICULTURAL LANDS BEGINS TO FLOOD. 
HIGH
  WATER AFFECTS SOME LOCAL ROADS.

$$

INC093-101-191538-
/O.NEW.KIND.FL.W.0074.130321T1900Z-000000T0000Z/
/BEDI3.1.ER.130321T1900Z.130322T1800Z.000000T0000Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER NEAR RIVERVALE.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10:30 AM MONDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.4 FEET BY FRIDAY EVENING.
* AT 22.0 FEET...A FEW LOCAL COUNTY ROADS BEGIN TO FLOOD AND ARE 
  IMPASSABLE.  THESE INCLUDE BUDDHA ROAD SOUTH OF THE GAGE AND 
  LAWRENCEPORT ROAD.  ALL LOCAL ROADS ACROSS THE EAST FORK OF THE 
  WHITE RIVER ARE THREATENED BY HIGH WATER, AND SOME ARE CLOSED.  
  FLOODING OF AGRICULTURAL LANDS IN LAWRENCE COUNTY IS IN PROGRESS.

$$

INC071-093-175-191538-
/O.NEW.KIND.FL.W.0075.130320T0730Z-000000T0000Z/
/WHLI3.1.ER.130320T0730Z.130322T0000Z.000000T0000Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.6 
  FEET THURSDAY EVENING.
* AT 20.0 FEET...HIGH WATER IS NOTICED ALONG THE RIVER.  FLOOD WATERS 
  IN A FEW BACKYARDS.  A FEW ROADS ARE FLOODED.

$$

INC027-055-083-191538-
/O.NEW.KIND.FL.W.0076.130320T0300Z-130322T1559Z/
/ELLI3.1.ER.130320T0300Z.130321T0000Z.130322T0359Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT ELLISTON.
* FROM TUESDAY EVENING TO FRIDAY MORNING.
* AT  8:00 AM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 18.7 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 18.0 FEET...RIVER APPROACHING RIVER ROAD NORTH OF GREENE CR 150 
  W.  SOME LOW LYING AGRICULTURAL LAND BEGINS TO FLOOD.

$$

INC027-051-083-125-191538-
/O.NEW.KIND.FL.W.0077.130319T1525Z-130323T2100Z/
/FREI3.1.ER.130319T1525Z.130320T1200Z.130323T0900Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM TUESDAY MORNING TO SATURDAY AFTERNOON.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.8 
  FEET WEDNESDAY MORNING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD.  HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS.  RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

ILC185-INC027-051-083-125-191538-
/O.NEW.KIND.FL.W.0078.130318T1620Z-000000T0000Z/
/PTRI3.1.ER.130318T1620Z.130321T0000Z.000000T0000Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT PETERSBURG.
* UNTIL FURTHER NOTICE.
* AT 10:30 AM MONDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 20.5 FEET BY EARLY THURSDAY MORNING.
* AT 20.5 FEET...COUNTY ROAD 250 WEST FROM STATE ROAD 56 FLOODS AND 
  BLOCKS THE VEHICLE ACCESS TO DODGE CITY.  DURING THE MARCH 2008 
  FLOOD THE RIVER REMAINED ABOVE THIS LEVEL FROM LATE AFTERNOON MARCH
  19 THROUGH APRIL 9.   AS MID-MARCH 2011 HIGH WATER WAS RECEDING...
  SR 257 SOUTH OF WASHINGTON REOPENED WHEN SHOALS WAS AT 10.5 FEET 
  AND FALLING STEADILY FOR THE PAST 2 DAYS.

$$

ILC185-INC051-083-191538-
/O.NEW.KIND.FL.W.0079.130319T1007Z-000000T0000Z/
/HAZI3.1.ER.130319T1007Z.130321T1800Z.000000T0000Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT HAZLETON.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 20.8 
  FEET THURSDAY EARLY AFTERNOON.
* AT 20.0 FEET...MOST OF THE LOW BOTTOMLANDS FLOOD. FLOODING BEGINS
IN
  HIGHER BOTTOMLANDS. HIGH WATER AFFECTS ANY RESIDENTS IN POTTSVILLE 
  RIVER CABINS. POTTSVILLE ROAD...NORTH C STREET ON RIVER SIDE OF 
  RAILROAD TRACKS AND CATT STREET NEAR U. S. HIGHWAY 41 ARE FLOODED. 
  WATER IS NEAR OR STARTING ON GIRO ROAD IN THE VICINITY OF SUBMERGED
  POTTSVILLE ROAD. OIL STRIPPED FIELDS FLOOD. FLOOD GATES MUST BE 
  INSTALLED AT HAZLETON.

$$

ILC033-101-INC083-153-190330-
/O.NEW.KIND.FL.W.0080.130318T1538Z-130319T0330Z/
/RVTI3.1.ER.130318T1415Z.130318T1500Z.130318T1530Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* UNTIL THIS EVENING.
* AT 11:00 AM MONDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER.  A FEW RURAL 
  ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH.  HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE.  A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN 
  SULLIVAN COUNTY MAY FLOOD.  WATER LEVEL IS AT THE TOP OF MOST 
  MAKESHIFT LEVEES.

$$

ILC047-059-185-193-INC051-083-129-191538-
/O.NEW.KIND.FL.W.0081.130319T2136Z-130325T1200Z/
/MCRI2.1.ER.130319T2136Z.130321T1200Z.130325T0000Z.NO/
1138 AM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM TUESDAY AFTERNOON TO MONDAY MARCH 25.
* AT 10:30 AM MONDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.9 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS 
  TO FLOOD.  LOWLAND FLOODING IN PROGRESS.  A FEW LOCAL RIVER ROADS 
  ARE CLOSED BY HIGH WATER.  DURING JUNE 2010...BACKWATER FROM THE 
  WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS 
  ILLINOIS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 18, 10:23 AM CDT, 15 minutes earlier.

Area forecast discussion, Mar 18, 10:23 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 AM EDT MON MAR 18 2013

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 337 AM EDT MON MAR 18 2013

AN AREA OF LOW PRESSURE WILL BRING MAINLY RAIN TO CENTRAL INDIANA
TODAY. CANADIAN HIGH PRESSURE WILL THEN KEEP MAINLY DRY BUT COLD
CONDITIONS TUESDAY INTO SATURDAY. ANOTHER SYSTEM COULD BRING SOME
RAIN ON SUNDAY.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1117 AM EDT MON MAR 18 2013

UPDATE...
FREEZING PRECIP HAS COME TO AN END ACROSS CENTRAL INDIANA...BUT
ISOLATED SHOWERS WILL PERSIST INTO THE AFTERNOON. TEMPERATURES ARE
STRUGGLING TO CLIMB...SO DECREASED TODAY/S HIGHS A DEGREE OR TWO.
CURRENTLY...TEMPS ACROSS THE AREA ARE IN THE MID TO UPPER
30S...AND WINDS ARE SOUTHEASTERLY AT 4 TO 8 MPH. UPDATED GRIDS
HAVE BEEN SENT.

PREVIOUS DISCUSSION...
PRECIPITATION CONTINUES ACROSS MUCH OF THE FORECAST AREA EARLY THIS
MORNING AS A POTENT LOW LEVEL JET IS BRINGING MOISTURE INTO THE AREA
AHEAD OF AN AREA OF LOW PRESSURE. MOST OF IT IS RAIN...BUT SOME
FREEZING RAIN IS BEING REPORTED ACROSS THE NORTHEAST FORECAST AREA.

WITH 32 DEGREES REPORTED HERE AT IND BUT NO ICING OCCURRING EVEN ON
ELEVATED OBJECTS...GROUND TEMPERATURES ABOVE FREEZING...AND ONLY
MINOR ICING PROBLEMS ACROSS THE FAR NORTH...FEEL THAT A SPS SHOULD
STILL COVER ANY FREEZING RAIN ISSUES EARLY THIS MORNING.
TEMPERATURES WILL RISE TO ABOVE 32 AS WE APPROACH SUNRISE AS
WELL...ALSO AIDING IN THE DECISION NOT TO ISSUE A BRIEF ADVISORY
ACROSS THE NORTH.

RAIN WILL BEGIN TO DECREASE EARLY THIS MORNING AS THE LOW LEVEL JET
PUSHES EAST. RAPID REFRESH MODEL CONFIRMS THIS THINKING. THUS WILL
ONLY GO LIKELY POPS ACROSS THE EAST HALF AT 12Z WITH CHANCE POPS
WEST. WILL GRADUALLY LOWER POPS THROUGH THE DAY AS FORCING WANES.
WILL LEAVE OUT THUNDER MENTION AFTER 12Z SINCE TREND HAS BEEN FOR
THUNDER TO REMAIN SOUTH OF THE FORECAST AREA.

FOR TEMPERATURES TRENDED COOLER THAN THE MAV MOS SINCE LOW TRACK
LOOKS TO BE FARTHER SOUTH THAN PREVIOUSLY THOUGHT.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

ISSUED AT 337 AM EDT MON MAR 17 2013

FOCUS IS ON ANY CHANCES FOR PRECIPITATION. MODELS ARE IN GENERAL
AGREEMENT SO USED A BLEND FOR THE SHORT TERM.

ONLY KEPT SLIGHT CHANCE POPS FOR A FEW HOURS PAST 00Z AS SYSTEM
MAKES DECENT PROGRESS EAST BY THAT TIME. CLOUDS WILL HANG AROUND
THOUGH IN THE COLD ADVECTION PATTERN. WITH THE CLOUDS WENT A LITTLE
ABOVE MOS...CLOSER TO A BLEND OF RAW MODEL OUTPUT.

FORECAST AREA WILL REMAIN IN NORTHWEST FLOW ALOFT AS LARGE UPPER LOW
SPINS TO OUR EAST. VARIOUS IMPULSES WILL MOVE SOUTH IN THE
FLOW...BUT AT THE MOMENT IT APPEARS THAT THEY WILL REMAIN EITHER
JUST SOUTHWEST OR NORTHEAST OF THE AREA.

THUS ONLY ADDED SOME FLURRIES TO THE SOUTHWEST FORECAST AREA TUESDAY
NIGHT AS ONE IMPULSE MOVES THROUGH TO OUR SOUTHWEST. OTHERWISE KEPT
THE FORECAST DRY THROUGH THE SHORT TERM.

TIGHT PRESSURE GRADIENT WILL KEEP BREEZY CONDITIONS ACROSS THE AREA
TUESDAY AND TO SOME EXTENT ON WEDNESDAY.

FOR TEMPERATURES...GENERALLY STUCK WITH A MODEL BLEND THROUGH THE
PERIOD.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

ISSUED AT 312 AM EDT MON MAR 18 2013

GFS AND ECMWF CONTINUE TO KEEP A DRY AND COLD PATTERN IN PACE
THROUGH SATURDAY AS A DEEP CYCLONE OVER THE NORTHEASTERN PARTS OF
NORTH AMERICA PROVIDE A COLD NW FLOW ALOFT TO THE OHIO VALLEY. BY
SATURDAY AND NIGHT AND SUNDAY...THE ECMWF AND GFS DEPICT THE LOW
TO THE NORTHEAST DEPARTING AND ALLOWING ANOTHER AREA OF LOW
PRESSURE TO PUSH INTO THE OHIO VALLEY FROM THE CENTRAL PLAINS
STATES. WILL INTRODUCE SOME POPS IN TO THE FORECAST FOR SUNDAY AND
SUNDAY NIGHT AS THIS SYSTEM MOVES THROUGH THE OHIO VALLEY. STILL
BELOW NORMAL TEMPS WILL PERSIST WHILE NO SOUTHERLY FLOW OF WARMER
AIR APPEARS IN SIGHT.

&&

.AVIATION /DISCUSSION FOR THE 181500Z IND TAF UPDATE/...

ISSUED AT 1025 AM EDT MON MAR 18 2013

LOOKS LIKE LIFR FOG MAY HANG AROUND ANOTHER HOUR OR TWO BASED ON
RADAR AND OBS...SO KEPT IT IN THROUGH 16Z FOR NOW.

PREVIOUS DISCUSSION FOLLOWS...

IFR CONDITIONS ARE EXPECTED THE NEXT SEVERAL HOURS AS IFR CIGS ARE
IN PLACE ACROSS THE REGION AS AN AREA OF LOW PRESSURE APPROACHES
INDIANA FROM WESTERN KENTUCKY. TIME HEIGHT SECTIONS AND FORECAST
SOUNDINGS SHOW ABUNDANT LOWER LEVEL MOISTURE. AS THE LOW PASSES
NORTHEAST OF THE AREA BY LATE MORNING WESTERLY WINDS WILL BEGIN TO
ADVECT DRY AIR INTO THE AREA AND CIGS SHOULD BECOME MVFR. MAVMOS
HINTS AT CLEARING OVERNIGHT AND TIME HEIGHT SECTIONS BEGIN TO DRY
OUT. HOWEVER FORECASTER CONFIDENCE IN THIS IS LOW AS BROAD
CYCLONIC FLOW LOOKS TO REMAIN IN PLACE ACROSS THE REGION AMID COLD
AIR ADVECTION. WILL HOLD ON TO MVFR CIGS THROUGH THE NIGHT FOR
NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50/TDUD
SHORT TERM...50
LONG TERM....PUMA
AVIATION...JP/MK
Hazardous weather outlook, Mar 18, 10:02 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1102 AM EDT MON MAR 18 2013

INZ021-028>031-035>042-049-191515-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY-
1102 AM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: RESIDUAL SLICK SPOTS FROM EARLIER FREEZING RAIN.

HAZARDS: SLICK SPOTS ARE STILL POSSIBLE ON SOME ROADS...ESPECIALLY
BRIDGES AND OVERPASSES.

TIMING: THROUGH EARLY AFTERNOON.

DISCUSSION: LOW PRESSURE MOVING THROUGH THE AREA WILL BRING
PRECIPITATION TO CENTRAL INDIANA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL PROVIDE DRY CONDITIONS UNTIL
SUNDAY...WHEN A CHANCE OF RAIN RETURNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>048-051>057-060>065-067>072-191515-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1102 AM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

TIMING: NONE.

DISCUSSION: LOW PRESSURE WILL BRING RAIN TO THE AREA TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: HIGH PRESSURE WILL PROVIDE DRY CONDITIONS UNTIL
SUNDAY...WHEN A CHANCE OF RAIN RETURNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:38 AM CDTRiver Flood WarningINDWabash4 days
Mar 18, 10:38 AM CDTRiver Flood WarningINDWabash5 days
Mar 18, 10:38 AM CDTRiver Flood WarningINDEdwards, Gallatin, Wabash, White47 hr
Mar 18, 10:38 AM CDTRiver Flood WarningINDJackson, Lawrence, Washington33 hr
Mar 18, 10:38 AM CDTRiver Flood WarningINDLawrence, Martin47 hr
Mar 18, 10:38 AM CDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Mar 18, 10:38 AM CDTRiver Flood WarningINDDaviess, Greene, Knox24 hr
Mar 18, 10:38 AM CDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike47 hr
Mar 18, 12:17 PM CDTRiver Flood WarningINDLawrence, Martin22 hr
Mar 18, 12:21 PM CDTAreal Flood AdvisoryINDLawrence, Martin11 hr

Nearby

River Flood Warnings in Illinois, 2013River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.